# SDR CALA2019090901513

- Difficulty date: September 9, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N81449
- Make and model: Boeing 737924ER
- Aircraft serial: 31651
- Aircraft time: 25,201 hours, 8,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 2SVC FOUND E-LIGHTS AT 1L AND 2R THRESHOLD AND KICK PLATE LIGHTS INOP SUSPECT INDEPENDENT BATTERY PACK AT BOTH LOCATIONS THE ISSUE, PER SSM 33-51-11 SH1-2 AND 33-51-12, 33-51-141 PG 106 AND 105 R ESPECTIVELY. BATTERY PACK PN D717-01-100 ME 99-3351-3-0015 IPC 3 3-51-06-22A. RELAMPED SIGNS NO HELP. BATTERY PACK ME99-3351-3-0015 NS ORD RPL BATT AT FWD LEFT ENTRY & DOOR 2 RT AFT BATT RPL REF MM33-51- 06. OPS CHECK OK.
